# SDR DALA2025070104904

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N312DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55170
- Aircraft time: 8,799 hours, 3,803 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Condition: Faulted
- Location: Audio Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 8312 - MISC/DE - DUE TO LOSS OF COMMS. UNABLE TO TRANSMIT RADIO CALLS. COMMUNICATED VIA ACARS. FLIGHT LANDED SAFELY. CORRECTIVE ACTION: REMOVED AND REPLACED AUDIO CONTROL PANEL 1. OPS CHECK GOOD. (LP# 7452482)
